Vol 51, No 2 (2019)


Table of Contents


Numerical Approximation of Stiff Problems Using Efficient Nested Implicit Runge–Kutta Methods PDF
Attique Ur Rehman, Shafiq Ur Rehman, Junaid Ahmad
Fractional Hermite-Hadamard Type Integral Inequalities for Functions whose Modulus of Derivatives are Co-ordinated log-Preinvex PDF
Badreddine Meftah
New Fej´er and Hermite-Hadamard Type Inequalities for Differentiable p-Convex Mappings PDF
Muhammad Amer Latif
A Numerical Scheme to Solve an Inverse Problem Related to a Time-Fractional Diffusion-Wave Equation with an Unknown Boundary Condition PDF
Afshin Babaei, Seddigheh Banihashemi, Alireza Mohammadpour
A Study on Cheban Abel-Grassmann's Groupoids PDF
Muhammad Rashad, Imtiaz Ahmad, Amanullah -, M. Shah
Decay of a Potential Vortex. Fractional Model PDF
Muhammad Ans Nazar, Constantin Fetecau
Modeling and Control of Zoonotic Cutaneous Leishmaniasis PDF
Fawad Nadeem, Muhammad Zamir, Abdessamad Tridane, Younas khan, Younas khan
The Edgeworth Type Expansion of Spacings Based Statistics PDF
Muhammad Naeem
Applying Homotopy Type Techniques to Higher Order Boundary Value Problems PDF
Muhammad Naeem, Sher Muhammad, Syed Asif Hussain, Zaheer Ud Din, Liaqat Ali
Approximate Solutions of Ginzburg-Landau Equation using Two Reliable Techniques PDF
Nauman Raza

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved